# SDR CALA2024092300667

- Difficulty date: September 22, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N69885
- Make and model: Boeing 737924ER
- Aircraft serial: 42189
- Aircraft time: 29,168 hours, 10,509 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A381037
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON CAPTAINS WINDSHIELD CLEANING, FOUND SCRATCHES BELOW L1 WINDOW WIPER. WIDTH .020 LENGTH.075DEPTHAFTER BLEND OUT.040.REF SRM53-00-01-1A-1DAMAGE LOCATED ATSTA188 ON LH CAPTAINS LOWER WINDOW.SRM53-10-01-01-1ITEM4 SKIN RII CW ON AREAA DAMAGE,OK TO CONTINUE.OK TO CONTINUE. RII CW ON DAMAGE AREA B, REMAINING THICKNESS IS.041.PERFORMED DETAILED VISUAL INSPECTION OF AREA B RII CW ON DAMAGE AREA B,OK TO CONTINUE.PREVIOUSLY COMPLIED WITH BLEND OUT OF AREA PERFORMED DETAILED VISUAL INSP OF AREAA NO FURTHER DISCREPANCIES FOUND COMPLIED WITH DAMAGE AREA A REMOVED FASTERNERS IN DAMGED AREAS PERFORMED HFEC SURFACE INSPECTION ON BLENDED AREAS A&B NO DEFECTS NOTED COMPLETED IN DAMAGE AREA A IAWSRM 53-00-01-1A-1PERFORMED HFEC INSP ON FASTENER HOLES,NOTED CRACK ON MOST OUTBOARD FASTENER HOLE. ALSO THE MOST INBOARD FASTENER HOLE INDICATIONS DUE TO FASTERNER HOLE IMPERFECTION REF DAMAGE AREAA OF,INSPECTED AREA OF THE REMOVAL OF DAMAGE IN DAMAGE AREA A&B,MINIMUM MATERIAL REMAINING WAS FOUND TO BE 0.026 IN AREA A PERFORMED HFEC COUNTERSINK INSPECTION ON FASTENER HOLES IN AREAS A&B,NO DEFECTS NOTED A 0.25X0.25 GRID IN DAMAGEDAREA'SA&B.DAMAGE. RII CW ON DAMAGE AREAS A&B PER DAMAGE, NOTED MAPPED OUT AREA USED TO PERFORMED DAMAGE AREA A STEP 3. CLEANED UP THE HOLE AT A4 OF DAMAGED AREA A. CLEANED UP THE HOLE AT A1 OF DAMAGED AREA A.OPENED TWO DIPS IAW ECRA5330-07345PARTE STEPS12 REF LP 9338699 AND LP 9338822.REPAIR IS NOW COMPLETE
